# SDR C77A20150515004

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 18,139 hours, 10,307 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO DISARM.  REMOVED & INSTALLED R1 DOOR EMER SLIDE FLEX BALL CABLE MECHANISM IAW AMM 52-41-40, NO HELP.  ADJUSTED R1 DOOR SLIDE FITTING IAW AMM 53-10-25.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
